# SDR DALA1316040683

- Difficulty date: June 24, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV MX FOUND A GOUGE ON THE UPPER OTBD FLANGE OF THE NR 2 CARGO DOOR LOWER SILL WEB.  REPAIRED IAW ERA 495056-14.
